# SDR GLBA20110705H

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,010 hours, 38,214 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Rig
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE 6C EMERGENCY DOOR HANDLE WAS POPPED OUT.  MX RIGGED THE DOOR HANDLE IAW BMM 52-20-00, OPS CK GOOD.
